# SDR 98ZZZX2629

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4903F
- Make and model: Cessna 172N
- Aircraft serial: 17273100
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: 10382585
- Condition: Defective
- Location: Engine Magneto
- Part time: 420 hours
- Component: Bendix, D4RN3000
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED AIRCRAFT WOULD INTERMITTENTLY LOSE POWER.  PROBLEM WAS TRACED TO MAGNETO POINTS INADEQUATELY GAPPED.  STAPLE WHICH ATTACHES FELT TO NYLON CAM RIDER ON POINTS WAS FOUND TO BE INTERFERRING WITH PROPER OPERATION OF POINTS NOT ALLOWING THEM TO OPEN.  IT APPEARS THAT STAPLE WAS NOT CRIMPED SMALL ENOUGH TO CLEAR CONTACT ASSEMBLY FRAME.
